Item Description

Show full item record

Title: Parasites and Parasitic Diseases of Domestic Animals in the Hawaiian Islands 
Author: Alicata, Joseph E
Date: 1947-04
Publisher: University of Hawai'i Press
Citation: Alicata JE. 1947. Parasites and parasitic diseases of domestic animals in the Hawaiian Islands. Pac Sci 1(2): 69-84.
ISSN: 0030-8870
URI: http://hdl.handle.net/10125/8875

Item File(s)

Files Size Format View
vol1n2-69-84.pdf 7.513Mb PDF View/Open

This item appears in the following Collection(s)

Search


Advanced Search

Browse

My Account

Statistics

About